jet icon

Preprints on Jet Schemes and Motivic Integration
(OUT OF DATE AND LONGER MAINTAINED list compiled by Manuel Blickle, last update June 2004)

 

F. Baldassarri, C. Deninger, N. Naumann
A motivic version of Pellikaan's two variable zeta function.

Artal Bartolo, Pi. Cassou-Noguès, I. Luengo, A. Melle Hernández
Quasi-ordinary power series and their zeta functions

Victor V. Batyrev
Birational Calabi--Yau n-folds have equal Betti numbers.
Non-Archimedian integrals and stringy Euler numbers of log terminal pairs.
Stringy Hodge numbers and Virasoro algebra.
Stringy Hodge numbers of varieties with Gorenstein canonical singularities.
Mirror duality and string-theoretic Hodge numbers.

Victor V. Batyrev and Dimitrios I. Dais
Strong McKay Correspondence, String-theoretic Hodge Numbers and Mirror Symmetry.

Franziska Bittner
On motivic zeta functions and the motivic nearby fiber
The universal Euler characteristic for varieties of characteristic zero

A. I. Bondal, M. Larsen, V. A. Lunts
Grothendieck ring of pretriangulated categories

Nero Budur
On Hodge spectrum and multiplier ideals.

A. Buium
Intersections in Jet Spaces and a Conjecture of S. Lang, Annals, 136, 3 557-567.

Raf Cluckers
Multi-variate Igusa theory: decay rates of Kloosterman sums

Analytic p-adic Cell Decomposition and Integrals

Raf Cluckers, F. Loeser
Fonctions constructibles et intégration motivique I
Fonctions constructibles et intégration motivique II

Alastair Craw
An introduction to motivic integration.

Clifton Cunningham, Thomas C. Hales
Good orbital integrals

J. Denef
Arithmetic and geometric applications of quantifier elimination for valued fields.
Slides of ICM2002 talk: Motivic integration and the Grothendieck group of pseudo-finite fields.

J. Denef and F. Loeser
Geometry on arc spaces of algebraic varieties.
Lefschetz numbers of iterates of the monodromy and truncated arcs.
Motivic integration and the Grothendieck group of pseudo-finite fields.
Motivic integration, quotient singularities and the McKay correspondence.
Motivic Igusa zeta functions, J. Algebraic Geom. 7 (1998), 505--537.
Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math. 135 (1999), 201--232. 
Motivic exponential integrals and a motivic Thom-Sebastiani Theorem, Duke Math. J. 99 (1999), 285--309.
Definable sets, motives and p-adic integrals, J. Amer. Math. Soc. 14 (2001), 429--469.
On some rational generating series occuring in arithmetic geometry.
Geometry on Arc Spaces (slides).

J. Denef and H. Schoutens
On the decidability of the expoential theory of F_p[[t]].

M. du Sautoy and F. Loeser
Motivic zeta functions of infinite dimensional Lie algebras.

Lawrence Ein and Mircea Mustata
Inversion of adjunction for locally complete intersection varieties.
The log canonical threshold of homogeneous affine hypersurfaces.

Lawrence Ein, Robert Lazarsfeld, Mircea Mustata
Contact loci in arc spaces

Lawrence Ein, Mircea Mustata, and Takehiko Yasuda
Jet schemes, log discrepancies and Inversion of Adjunction.

Tommaso de Fernex, Lawrence Ein and Mircea Mustata
Bounds for log canonical thresholds with applications to birational rigidity.

Multiplicities and log canonical threshold.

Goulwen Fichou
Motivic invariants of Arc-Symmetric sets and Blow-Nash Equivalence

Julia Gordon
Motivic Haar measure on reductive groups.

Julia Gordon and Thomas C. Hales
Virtual Transfer Factors.

G. Guibert, F. Loeser, M. Merle
Iterated vanishing cycles, convolution, and a motivic analogue of a conjecture of Steenbrink.

S. M. Gusein-Zade, I. Luengo , A. Melle-Hernandez
An exponential function on the set of varieties.

Thomas C. Hales
What is Motivic Measure?
Can p-adic integrals be computed?
Orbital Integrals are Motivic.

Shihoko Ishii and János Kollár
The Nash problem on arc families of singularities.

Tetsushi Ito
Birational smooth minimal models have equal Hodge numbers in all dimensions.
Stringy Hodge numbers and p-adic Hodge theory.

M. Kapranov
The elliptic curve in the S-duality theory and Eisenstein series for Kac-Moody groups

Satoshi Koike, Adam Parusinski
Motivic-type Invariants of Blow-analytic Equivalence

M. Kontsevich
Lecture on Motivic Integration at Orsay, 1995. (notes available here )

Tomaz Kosir, B. A. Sethuraman
Determinantal Varieties Over Truncated Polynomial Rings.

Michael Larsen, Valery A. Lunts
Rationality criteria for motivic zeta-functions.
Motivic measures and stable birational geometry.

F. Loeser
Motivic zeta functions for prehomogeneous vector spaces and castling transformations.

F. Loeser and J. Sebag
Motivic integration on smooth rigid varieties and invariants of degenerations.

Eduard Looijenga
Motivic measures.

E. Lupercio, M. Poddar
The global McKay-Ruan correspondence via motivic integration

R.Moosa, A. Pillay, and T. Scanlon
Differential arcs and regular types in differential fields

Mircea Mustata
Jet Schemes of Locally Complete Intersection Canonical Singularities, Invent. Math. 145 (2001), 397--424.
Singularities of Pairs via Jet Schemes, J. Amer. Math. Soc. 15 (2002), 599--615.
Multiplier ideals of hyperplane arrangements

Johannes Nicaise
Motivic generating series for toric surface singularities.

Arcs and resolution of singularities

N. Naumann
Algebraic independence in the Grothendieck ring of varieties

John F. Nash, Jr.
Arc structure of singularities, Duke Math. J. 81 (1995), no.~1, 31--38 (1996).

A. Pillay and M. Ziegler
Jet spaces of varieties over differential and difference fields

Camille Plenat
A propos de la conjecture de Nash.
Resolution du probleme des arcs de Nash pour les points doubles rationnels.

Bjorn Poonen
The Grothendieck ring of varieties is not a domain.

Miles Reid
La correspondance de McKay.

Julien Sebag
Integration motivique sur les schemas formels.
Rationalite des series de Poincare et des fonctions Zeta motiviques.
Irréductibilité du schéma des arcs.

Dirk Segers, Willem Veys
On the smallest poles of topological zeta functions

Frank Sottile, Bernd Sturmfels
A sagbi basis for the quantum Grassmannian.

Willem Veys
Arc spaces, motivic integration and stringy invariants
Zeta functions and 'Kontsevich invariants' on singular varieties.
Stringy invariants of normal surfaces.
Stringy zeta functions for Q-Gorenstein varieties

Takehiko Yasuda
Motivic integration over Deligne-Mumford stacks
Dimensions of jet schemes of log singularities.
Twisted jet, motivic measure and orbifold cohomology.